# SDR ASOA201111180001

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 24,376 hours, 13,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Component: Light, Bruce
- Component part number: 2013BR
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSP THE AFT EMERGENCY EXIT AT ROW 12 WAS FOUND INOPERATIVE.  RIC MX R & R NR3 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04 WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
